# SDR DALA2019123007600

- Difficulty date: December 29, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N335NB
- Make and model: Airbus A319-114
- Aircraft serial: 1662
- Aircraft time: 48,859 hours, 25,385 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A'S REPORTED EXIT SIGNS ILLUMINATED ENROUTE WITH LANDING GEAR UP.  TROUBLESHOT IAW TSM 33-51-00-810-819A.  REMOVED & REPLACED THE RELAY 8WL . SYS OPS CHECKED NORMAL
